Journal of East China Normal University(Natural Sc ›› 2019, Vol. 2019 ›› Issue (6): 29-34.doi: 10.3969/j.issn.1000-5641.2019.06.004

• Mathematics • Previous Articles     Next Articles

A weighted simpler GMRES algorithm for shifted linear systems

ZHONG Hong-xiu, YANG Shu-heng   

  1. School of Science, Jiangnan University, Wuxi Jiangsu 214122, China
  • Received:2018-06-12 Online:2019-11-25 Published:2019-11-26

Abstract: Combining the strategy of weighted and simpler GMRES methods, this paper presents a weighted simpler GMRES algorithm for solving shifted linear systems, and gives some properties of the proposed algorithm. Numerical results illustrate the performance and effectiveness of the algorithm.

Key words: shifted linear systems, simpler GMRES, weighted matrix

CLC Number: